By Topic

New results for the effective propagation constants of nonuniform plane waves at the planar interface of two lossy media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. E. Roy ; Commun. Res. Center Canada, Ottawa, Ont., Canada

This paper presents a correction and a generalization of the solution presented previously (for original papers see R. D. Radcliff and C. A. Balams, "Modified propagation constants for nonuniform plane wave transmission through conducting media," IEEE Transactions in Geoscience Remote Sensing, vol. GE-20, no. 3, p. 408-411 (1982) and C. A. Balams, Advanced Engineering Electromagnetics, New York: Wiley (1989)) for the effective propagation constants of nonuniform plane waves at the planar interface of two isotropic homogeneous possibly lossy media of infinite transverse dimensions.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:51 ,  Issue: 6 )